Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 1, 2016Crisp County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 5:29 PM EDT for Crisp County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 5:29 PM EDT (21:29 UTC)
Expired
Jun 1, 2016, 6:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

668 
WWUS82 KFFC 012129
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED JUN 1 2016
 
GAZ104-106-012200-
SUMTER GA-CRISP GA-
529 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
CRISP COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
DESOTO...OR 11 MILES SOUTHWEST OF CORDELE. THIS STORM WAS NEARLY
STATIONARY.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT 
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...COBB...GEORGIA VETERANS MEMORIAL ST PK...FORT EARLY AND
RAINES.

LAT...LON 3184 8386 3184 8389 3185 8392 3185 8394
      3186 8394 3186 8393 3188 8393 3191 8392
      3191 8406 3203 8401 3194 8375 3182 8385
TIME...MOT...LOC 2129Z 203DEG 1KT 3190 8395 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:05 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 1, 3:05 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
305 PM EDT WED JUN 1 2016

.SHORT TERM /Tonight through Thursday Night/...

A summer time pattern will continue as mainly diurnally driven
scattered afternoon and evening showers and thunderstorms persist
with a moderately unstable and weakly sheared environment in place.
Weak disturbances approaching from the west could result in a few
showers or even an isolated thunderstorm lingering after midnight...
but for the most part... convection should greatly diminish by
midnight. Although no widespread organized severe storms are
expected... some mid level dry air could enhance storm downdrafts...
resulting in a few strong to severe storms producing the occasional
50-60 mph wind gust this afternoon and evening... and this potential
threat will likely continue on Thursday. The weakly sheared
environment will result in very slow moving storms that will result
in locally heavy heavy rain for those fortunate areas that a storm
happens to drift over. These areas could easily see anywhere from
0.5 to 1.5 inches in a very short time... but the rain is much
needed. Also... cannot rule out some small to medium sized hail with
the freezing level down around 12kft... but would expect the main
convective threats to be strong... potentially damaging wind
gusts... and locally heavy rainfall.

Otherwise... expecting partly cloudy afternoons and mostly clear
nights with temperatures running about 5-8 degrees above normal. A
MAV and MET MOS blend for temperatures and pops looked reasonable
through the period.

39

.LONG TERM /Friday through Wednesday/...

Did not make too many changes to the current extended forecast grids
with this cycle as overall trends still look good. 12Z run of the
medium-range models all show some enhancement of the upper ridge
over the region Friday into Saturday as the southern plains closed
upper low begins shifting east. This may actually provide some
suppression of convection...but increase in low-level moisture and
instability is likely to offset this somewhat. Best chances for
widespread beneficial rainfall still appears to be late Saturday
though late Sunday as upper trough axis transits the area along with
an associated cold front. Although best upper dynamics remain well
north of the state...decent low/mid-level wind field accompanies the
front and along with moderate instability indicates we will need to
keep an eye on trends for severe thunderstorm potential Sunday.
Extended period of good northwesterly upper flow should drive the
cold front through the forecast area by early Monday allowing for
noticeably drier and milder air to dominate the region Monday
through Wednesday.

20

&&

AVIATION...
18Z Update...
VFR conditions expected to prevail through the taf period with brief
periods of bkn mid level cut each afternoon... especially in and
around afternoon convection. Continue to expect scattered afternoon
and evening showers and thunderstorms... with a tempo/prob30 TSRA
during the period 18-22z warranted each day. Current ESE winds
around 5-7kts should settle out more SSE this afternoon... then back
slightly more east tonight. Winds mix down more SSE by 15z Thu...
then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu.

//ATL Confidence...18Z Update...
Medium on wind direction. High on all other elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  91  69  90 /  30  30  30  40
Atlanta         71  90  71  89 /  30  30  30  40
Blairsville     65  83  64  83 /  40  50  40  50
Cartersville    67  89  67  88 /  40  40  30  50
Columbus        70  92  71  93 /  20  30  20  30
Gainesville     69  87  69  88 /  40  40  40  50
Macon           68  93  69  93 /  30  30  20  40
Rome            68  90  67  88 /  30  40  30  50
Peachtree City  67  90  67  90 /  30  30  20  40
Vidalia         71  93  72  92 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 1, 11:15 AM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT WED JUN 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA.

ALTHOUGH INSTABILITY IS LIMITED AND SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW STRONG STORMS ARE POSSIBLE. THE MAIN THREAT FROM
ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY
HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE
WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS
THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO
MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE
FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND
STRONG...GUSTY WINDS UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 1, 5:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT WED JUN 1 2016

GAZ032-033-045-012145-
DEKALB GA-COBB GA-NORTH FULTON GA-
514 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB AND NORTH FULTON COUNTIES UNTIL 545 PM EDT...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS NEAR SANDY SPRINGS...OR 8
MILES EAST OF MARIETTA...MOVING NORTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDY SPRINGS...ROSWELL...ALPHARETTA...DUNWOODY...DORAVILLE AND MOUNT
BETHEL.

LAT...LON 3390 8428 3392 8442 3401 8449 3406 8442
      3403 8429 3400 8429
TIME...MOT...LOC 2114Z 136DEG 13KT 3398 8441
Local storm report, Jun 1, 5:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     PINE MOUNTAIN VALLEY    32.80N  84.82W
06/01/2016                   HARRIS             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON HINES
            GAP RD AT TRAMMEL MILL RD

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1600295

KOVACIK
Special weather statement, Jun 1, 5:19 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT WED JUN 1 2016

GAZ083-084-096-012145-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-
519 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...NORTHERN BLECKLEY AND
SOUTHWESTERN WILKINSON COUNTIES UNTIL 545 PM EDT...

AT 519 PM EDT...A STRONG THUNDERSTORM WAS NEAR DANVILLE...OR 7 MILES
SOUTH OF JEFFERSONVILLE...MOVING NORTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSONVILLE...DANVILLE...ALLENTOWN...MARION...DISTRICT PATH...
FITZPATRICK...TARVERSVILLE...RIPLEY AND CARY.

LAT...LON 3251 8346 3278 8347 3274 8315 3259 8321
      3258 8323 3257 8322 3249 8325
TIME...MOT...LOC 2119Z 188DEG 11KT 3258 8335
Special weather statement, Jun 1, 5:20 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT WED JUN 1 2016

GAZ004-005-012145-
MURRAY GA-WHITFIELD GA-
520 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND EASTERN WHITFIELD
COUNTIES UNTIL 545 PM EDT...

AT 520 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHATSWORTH...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...FORT MOUNTAIN
STATE PARK...NORTH GEORGIA SPEEDWAY AND SUMAC.

LAT...LON 3464 8481 3475 8498 3488 8490 3490 8471
      3476 8466
TIME...MOT...LOC 2120Z 218DEG 12KT 3476 8485

DJN
Special weather statement, Jun 1, 5:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT WED JUN 1 2016

GAZ097-109-111-012200-
WHEELER GA-DODGE GA-LAURENS GA-
527 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
NORTHEASTERN DODGE AND SOUTHERN LAURENS COUNTIES UNTIL 600 PM EDT...

AT 527 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
ALAMO...MOVING NORTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHESTER...CADWELL...RENTZ...CEDAR GROVE AND LOWERY.

LAT...LON 3239 8315 3248 8276 3234 8273 3234 8274
      3233 8275 3233 8274 3231 8273 3217 8270
      3214 8301
TIME...MOT...LOC 2127Z 166DEG 7KT 3225 8290
Special weather statement, Jun 1, 5:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED JUN 1 2016

GAZ104-106-012200-
SUMTER GA-CRISP GA-
529 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
CRISP COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
DESOTO...OR 11 MILES SOUTHWEST OF CORDELE. THIS STORM WAS NEARLY
STATIONARY.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...COBB...GEORGIA VETERANS MEMORIAL ST PK...FORT EARLY AND
RAINES.

LAT...LON 3184 8386 3184 8389 3185 8392 3185 8394
      3186 8394 3186 8393 3188 8393 3191 8392
      3191 8406 3203 8401 3194 8375 3182 8385
TIME...MOT...LOC 2129Z 203DEG 1KT 3190 8395

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:35 PM EDTSpecial Weather StatementFFCUnion40 min
Jun 1, 1:43 PM EDTSpecial Weather StatementFFCDade47 min
Jun 1, 1:56 PM EDTSpecial Weather StatementFFCTroup34 min
Jun 1, 2:11 PM EDTSpecial Weather StatementFFCMarion, Taylor34 min
Jun 1, 2:31 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 1, 2:34 PM EDTSevere Thunderstorm WarningFFCHeard, Meriwether, Troup41 min
Jun 1, 2:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jun 1, 2:46 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk44 min
Jun 1, 2:55 PM EDTSpecial Weather StatementFFCFloyd35 min
Jun 1, 2:58 PM EDTSpecial Weather StatementFFCDade32 min
Jun 1, 3:00 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Jun 1, 3:01 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 1, 3:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 1, 3:05 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter40 min
Jun 1, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Jun 1, 3:08 PM EDTSpecial Weather StatementFFCSchley37 min
Jun 1, 3:17 PM EDTSpecial Weather StatementFFCHaralson28 min
Jun 1, 3:22 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fayette, Fulton38 min
Jun 1, 3:23 PM EDTSpecial Weather StatementFFCPaulding37 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 1, 3:30 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 1, 3:35 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot40 min
Jun 1, 3:37 PM EDTSpecial Weather StatementFFCCarroll23 min
Jun 1, 3:40 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd38 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 1, 3:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 1, 3:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas35 min
Jun 1, 4:07 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 1, 4:13 PM EDTSpecial Weather StatementFFCWhitfield32 min
Jun 1, 4:17 PM EDTSpecial Weather StatementFFCPeach28 min
Jun 1, 4:18 PM EDTSevere Thunderstorm WarningFFCTelfair42 min
Jun 1, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 1, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox44 min
Jun 1, 4:33 PM EDTSpecial Weather StatementFFCOconee27 min
Jun 1, 4:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 1, 4:37 PM EDTSpecial Weather StatementFFCCarroll23 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield37 min
Jun 1, 4:42 PM EDTSpecial Weather StatementFFCCobb33 min
Jun 1, 4:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 1, 4:56 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jun 1, 5:00 PM EDTSpecial Weather StatementFFCCobb30 min
Jun 1, 5:02 PM EDTSpecial Weather StatementFFCOconee28 min
Jun 1, 5:09 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren51 min
Jun 1, 5:14 PM EDTSpecial Weather StatementFFCCobb31 min
Jun 1, 5:18 PM EDTSevere Thunderstorm WarningFFCCobb27 min
Jun 1, 5:19 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 1, 5:20 PM EDTSpecial Weather StatementFFCMurray25 min
Jun 1, 5:22 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson38 min
Jun 1, 5:26 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler49 min
Jun 1, 5:27 PM EDTSpecial Weather StatementFFCLaurens33 min
Jun 1, 5:30 PM EDTSpecial Weather StatementFFCGilmer30 min
Jun 1, 5:32 PM EDTSpecial Weather StatementFFCWalton28 min
Jun 1, 5:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jun 1, 5:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 1, 5:45 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 1, 5:46 PM EDTSpecial Weather StatementFFCPickens29 min
Jun 1, 5:48 PM EDTSpecial Weather StatementFFCMurray27 min
Jun 1, 5:56 PM EDTSpecial Weather StatementFFCMadison34 min
Jun 1, 6:00 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett30 min
Jun 1, 6:04 PM EDTSevere Thunderstorm WarningFFCPickens26 min
Jun 1, 6:10 PM EDTSevere Thunderstorm WarningFFCGwinnett, Hall35 min
Jun 1, 6:13 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 1, 6:17 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 1, 6:18 PM EDTSpecial Weather StatementFFCNewton27 min
Jun 1, 6:23 PM EDTSpecial Weather StatementFFCJasper37 min
Jun 1, 6:28 PM EDTSpecial Weather StatementFFCWalton32 min
Jun 1, 6:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 1, 6:32 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes43 min
Jun 1, 6:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 1, 6:43 PM EDTSpecial Weather StatementFFCPutnam32 min
Jun 1, 6:47 PM EDTSpecial Weather StatementFFCForsyth28 min
Jun 1, 6:48 PM EDTSevere Thunderstorm WarningFFCToombs31 min
Jun 1, 6:51 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth24 min
Jun 1, 6:56 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min
Jun 1, 7:01 PM EDTSpecial Weather StatementFFCMorgan, Rockdale29 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCWashington27 min
Jun 1, 7:11 PM EDTSevere Thunderstorm WarningFFCGreene38 min
Jun 1, 7:16 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jun 1, 7:57 PM EDTSpecial Weather StatementFFCJefferson33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.